Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: The basic bundle gerbe on unitary groups
Author: Murray, M.
Stevenson, D.
Citation: Journal of Geometry and Physics, 2008; 58(11):1571-1590
Publisher: Elsevier Science BV
Issue Date: 2008
ISSN: 0393-0440
Abstract: We consider the construction of the basic bundle gerbe on SU(n) introduced by Meinrenken and show that it extends to a range of groups with unitary actions on a Hilbert space including U(n) and Up(H), the Banach Lie group of unitaries differing from the identity by an element of a Schatten ideal. In all these cases we give an explicit connection and curving on the basic bundle gerbe and calculate the real Dixmier–Douady class. Extensive use is made of the holomorphic functional calculus for operators on a Hilbert space
Keywords: Bundle gerbes; Unitary groups; Holomorphic functional calculus; Connection
Rights: Copyright © 2008 Elsevier B.V. All rights reserved.
RMID: 0020083947
DOI: 10.1016/j.geomphys.2008.07.006
Description (link):
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.